# SDR DL75E090311

- Difficulty date: February 24, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 38,634 hours, 13,541 cycles
- Engine: Pwa PW2037
- Engine time: 38,634 hours, 13,541 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 727228
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 38,634 hours, 13,541 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CHANGE FOR STAGGER.
